# SDR REXA2022033000267

- Difficulty date: March 22, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 34,541 hours, 24,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE PAX DOOR CENTER BOTTOM SEAL RETAINER TO BE DAMAGED. REMOVED AND REPLACED IAW CRJ 900 SRMS 51-42-06-001-001-A01 AND 52-11-07-201-001-A01 REPAIR TYPE 2.
